Skip to Content

Join the 'Vaginal Infection' group to help and get support from people like you.

Vaginal Infection Questions

 Clear

We found 23 questions associated with the 'Vaginal Infection' topic.

Metronidazole 500mg - What kind of vaginal infections is it used for?

Posted 12 May 2011 by smacias1977 6 answers

If it has four tablets in one dose?

Can Implanon cause vaginal infections (Y.I., or B.V.) every month, & rash around the mouth?

Posted 29 Aug 2013 by Starlight888 44 answers

I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every month since then I started to get either yeast infections or Bacterial Vaginosis in addition to developing a rash under and on the sides of my mouth. ...

Can I stop taking monistat 7 early?!?

Posted 15 Dec 2017 by Kkomd 1 answer

I thought I was getting a yeast infection since I’ve had them before so I got monistat 7 after a week of inching and the gross discharge and within 2 days my symptoms are all gone! Should I stop taking it?? I am worried now it isn’t a yeast infection

Tested negative for STI’s and bacterial infections but have a brown gooey discharge?

Posted 8 days ago by River364810 0 answers

So basically I am now on my 2nd implant, I have had it from February. I haven’t had sex in two months, was cleared from having any sti’s or bacterial infections about a month ago, but I have this horrible brown gooey and smelly vaginal discharge. One of the reason I still haven’t ...

Metronidazole - is there anyother way?

Posted 25 Oct 2014 by TishaG 3 answers

I was given this pill yesterday (i cannot take pills for nothing in his world) i tried different solutions on taking it:\; pudding, apple sauce, and oatmeal (BTW the apple sauce only brings out more of the metal tatse) nothing is working for me, so i went back to the doctor today and she told me ...

Is this a yeast infection?

Posted 6 May 2014 by krissy4798 2 answers

For the past few weeks I've had some itching and discharge going on. The itching isn't too bad and neither is the discharge, but it is very annoying. The discharge is light yellowish in color and not heavy, but there. A few times over the past few weeks I've noticed some clumpy white ...

Tiny bump/blister thing on my labia minora? What could this be, I'm scared?

Posted 12 May 2015 by nlawson567 1 answer

Okay so first thing, last week I had what I think was a vaginal yeast infection. I had all the symptoms: itchiness and the white discharge. On Sunday I did a lot of walking and was wearing tighter clothes so originally I thought I had chaffed my labia, but upon further inspection today I found a ...

Amitiza - Body odor and vaginal infections?

Posted 23 Jan 2017 by JavaJo 2 answers

Have any of you noticed a change in body odor since taking Amitiza? Really stinky BO or chronic vaginal bacterial infections?

Vaginal Infection - What should I take for a bladder infection? Does metronidazole 500mg work...

Posted 28 May 2018 by Margaret699 2 answers

... for bladder infections and is it bad when you bleed when you urinate? What should I take?

?Is boric acid good for vaginal infection?

Posted 8 Apr 2014 by candor41 1 answer

MetroGel-Vaginal - Itching in labia minora and a yellow discharge with a odor, but no irritation or?

Posted 4 Mar 2015 1 answer

... burning during urination. What could it be?

Vaginal infection, blood after flucozal capsule. is it normal?

Posted 20 Dec 2014 by kyrli 1 answer

i noticed blood after the second day i was taking the capsule. i took one capsule per day. is it normal? should i be worried? i am not sure if it is an infection. if not, would taking flucozal make it worse in order to bleed?

Is there any legitimate medical use for active dry yeast? Could it cause a vaginal infection?

Posted 9 Dec 2016 by WhatsGoingOnHere 1 answer

I am part of a team of 5 people who care for an 81 year old woman. She has had several yeast infections in the past year. Today I found 3 packets of active dry yeast in a cabinet where some of her meds are kept, one of which was open. I'm worried another one of the caregivers could be using ...

Is it normal to have what looks like brown bit of tissue looking blood after using zidoval gel?

Posted 31 Aug 2018 by Bjeg2212 0 answers

5 days of the gel, finished last night. Went to the toilet this morning and only on the tissue was this weird brown bitty blood. Is this normal?

Page 1 2 Next

Ask a Question

Search this Group